Author Topic: Springtime  (Read 8254 times)

[Buddie]

Re: Springtime
« Reply #20 on: May 09, 2020, 12:30:10 pm »
It's very good that you have lowered the dose of Gabapentin. But it's a GABA analogue, and can make Benzo withdrawal easier. Here in Sweden they don't recommend Gabapentin because of this. But you may already know that.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #21 on: May 09, 2020, 12:52:52 pm »
It's very good that you have lowered the dose of Gabapentin. But it's a GABA analogue, and can make Benzo withdrawal easier. Here in Sweden they don't recommend Gabapentin because of this. But you may already know that.  :)

Yes. I took it for autoimmune nerve pain and Restless Leg Syndrome. However, I became tolerant to it. My neurologist wanted to up my dose. She admitted that I would become tolerant to that dose, too, so that was a dead end street. I chose to taper off of it. I don't suggest anyone take gabapentin to ease withdrawal because they will become tolerant to it eventually, and it won't help any more. Then they will have another drug to taper off of. :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #22 on: June 26, 2020, 05:08:15 pm »
Wow, [...], congratulations!! I'm so happy to hear you made it through and are doing great! Best wishes to you on enjoying your life!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #23 on: June 26, 2020, 06:40:37 pm »
Wow, [...], congratulations!! I'm so happy to hear you made it through and are doing great! Best wishes to you on enjoying your life!!!

Thanks, Laura. How is your sister doing? I think from your signature that her akathisia is finally gone?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #24 on: June 27, 2020, 06:21:44 pm »
[...],

I'm very happy for your recovery and resilience through OUT. I am new to this space and I presume a long way to [...]. I am taking Bupropion, Divalproex, and quetiapine 25 mg for sleep. My first decision was to get off of Ativan. I did a c/o to Valium. I am currently at 7.5 mg and holding; for 8 months now.

I have been making cuts am not sure where to [...] with it next. I have a great relationship with my NP and we collaborate.

my s/x besides the requisite anxiety, bad memories of being poly-drugged... I have UNSTEADINESS in my legs and a slow back and fourth moving when I stand still. Otherwise, I can take walks (my muscles are stiff and hurt as well as bones).

I'm not sure what to do next or the method (my math skills were never good and my mind isn't the sharpest). I have been making cuts.

If you could let me know about your unsteadiness and improvements in s/x and how you are doing on the quetiapine?

This has been quite a ride to say the least and if you could offer some encouragement and thoughts that would be a blessing.

Hope you are doing well [...], [...]



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

re: Springtime
« Reply #25 on: June 27, 2020, 07:04:59 pm »

I'm very happy for your recovery and resilience through OUT. I am new to this space and I presume a long way to [...]. I am taking Bupropion, Divalproex, and quetiapine 25 mg for sleep. My first decision was to get off of Ativan. I did a c/o to Valium. I am currently at 7.5 mg and holding; for 8 months now.

I have been making cuts am not sure where to [...] with it next. I have a great relationship with my NP and we collaborate.

my s/x besides the requisite anxiety, bad memories of being poly-drugged... I have UNSTEADINESS in my legs and a slow back and fourth moving when I stand still. Otherwise, I can take walks (my muscles are stiff and hurt as well as bones).

I'm not sure what to do next or the method (my math skills were never good and my mind isn't the sharpest). I have been making cuts.

Ooops! I posted twice. I am new:)

If you could let me know about your unsteadiness and improvements in s/x and how you are doing on the quetiapine?

This has been quite a ride to say the least and if you could offer some encouragement and thoughts that would be a blessing.

Hope you are doing well [...], [...]




[/quote]
« Last Edit: June 27, 2020, 07:35:25 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: re: Springtime
« Reply #26 on: June 28, 2020, 01:05:51 am »

I'm very happy for your recovery and resilience through OUT. I am new to this space and I presume a long way to [...]. I am taking Bupropion, Divalproex, and quetiapine 25 mg for sleep. My first decision was to get off of Ativan. I did a c/o to Valium. I am currently at 7.5 mg and holding; for 8 months now.

I have been making cuts am not sure where to [...] with it next. I have a great relationship with my NP and we collaborate.

my s/x besides the requisite anxiety, bad memories of being poly-drugged... I have UNSTEADINESS in my legs and a slow back and fourth moving when I stand still. Otherwise, I can take walks (my muscles are stiff and hurt as well as bones).

I'm not sure what to do next or the method (my math skills were never good and my mind isn't the sharpest). I have been making cuts.

Ooops! I posted twice. I am new:)

If you could let me know about your unsteadiness and improvements in s/x and how you are doing on the quetiapine?

This has been quite a ride to say the least and if you could offer some encouragement and thoughts that would be a blessing.

Hope you are doing well [...], [...]





Hi, Hopeful. I'm sorry you're having a rough time. I had a very rough start to my taper, but I got through it, and I know you will, too. Patience is indeed the key.

The Success Stories board might not be the best place to get advice on BenzoBuddies. There are many boards and threads that you will connect you with more buddies than this one will. Here are a few I think you might want to check out. I have made them links. Just click to [...] to the board.

Valium Support Group

Long Hold Support Group

Seroquel Support Group

I'd also strongly suggest you create a signature that will appear below your posts. It will help people to know you situation so they can give appropriate advice. To do that, [...] to the top of the page and select PROFILE; then choose forum profile; then insert your medication history into the text box; and remember to click change profile.

Best wishes to you!
[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #27 on: June 28, 2020, 03:04:55 am »
Congrats [...]. You’ve come a long way. I remember you from a long time ago. Enjoy your new life and your garden. Please plant some basil for me.❤️❤️❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #28 on: June 28, 2020, 03:31:12 am »
Congrats [...]. You’ve come a long way. I remember you from a long time ago. Enjoy your new life and your garden. Please plant some basil for me.❤️❤️❤️

 :thumbsup: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Springtime
« Reply #29 on: June 28, 2020, 04:11:43 pm »
Hey [...]!!   How are you doing?    It's good to see you posting 🙋🏼🙋🏼.  💜😷
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.